# SDR O2GA2016012880101

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 1,392 hours, 1,096 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 10180070005
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING BOTH LT MAIN TIRES BLEW OUT.  R & R ALL 4 MLG WHEEL & TIRE ASSEMBLIES.  ACFT WAS RETURNED TO SERVICE.
